# SDR DHL9871749C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING OUTBD AILERON TAB APPEARS TO BE DELAMINATING ON UPPER AND LOWER SURFACE.  BONDED REPAIR AND BALANCED PER SRM 51-40-5, N/R  1186.
